Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child having loose stools, stomach ache, had medicines for cough and fever. Can I give colimix?

My daughter is 5 years old, 23 kg 118 cm and having diarrhea and stomach ache. Is it ok to feed her colimix? She was down with some coughing, fever earlier and was given anti biotic, both zithromax and augmentin . Also promethazine for her coughing. Her fever had subsided but only today started with loose stools and stomach ache. Can we still feed her with milk? Many thanks.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for your query.

I presume that your daughter is still on antibiotics or has just finished it in the last day or two. Following the use of Augmentin, patients do develop diarrhoea which gets controlled once the antibiotic is stopped.

There is no role of Colimex in diarrhoea, rather anti-colic medicines should be avoided in diarrhoea.

Your daughter can have milk but it is better to give butter-milk instead.

Wishing your daughter a speedy recovery.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor